Health knowledge made personal
Join this community!
› Share page:

Anxiety causes my blood pressure to go up to 150/90. A diuretic depleted my potassium. What do do? Debbie


Posted by deb73401

 
Answers (1)
Sort by: Newest first | Oldest first
Ian Health Maven
If you believe you have high BP I strongly advise you to consult a doctor. While diuretics may reduce it, as you've experienced, they are not necessarily the best medications for the task.

Exercise is a good for cardiovascular health and also anxiety. 

Best wishes

Ian
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: